Anabolics
Search More Than 6,000,000 Posts
Results 1 to 8 of 8
  1. #1
    juicelee is offline Associate Member
    Join Date
    Apr 2004
    Posts
    301

    trouble breathing....

    hey bros,

    Ive encountered some problems as of late. I have been on some EQ and test cyp and ena combo. this is what it looks like

    600mg test
    400mg eq

    Im in week 6 right now and I have just recently broke out in a rash and I have trouble breathing every soo often. I have bouts of uncontrollable itching in certain spots and also I have trouble breathing right now as we speak kinda of like i have asthma attacks. The only problem is I have never been diagnosed once with asthma. The bad thing is I have to take ephedrine to open my airways just to breath. PLEASE HELP!!

    P.S. I have narrowed this down to either the Eq or I went tanning not too long ago and thats when it all started but I haven gone tanning in days and its still here what should i do

  2. #2
    seanw's Avatar
    seanw is offline Banned
    Join Date
    May 2004
    Location
    Aussie in Singapore
    Posts
    2,372
    Is this your first cycle ?

  3. #3
    G-1000's Avatar
    G-1000 is offline Cycle King/AR-Hall of Famer/RETIRED
    Join Date
    Nov 2004
    Posts
    14,426
    Blog Entries
    1
    have you been takeing the eca stack from day 1.

  4. #4
    ***xxx***'s Avatar
    ***xxx*** is offline Anabolic Member
    Join Date
    Dec 2004
    Location
    Darmstadt, Germany
    Posts
    2,399
    could be the ephedrine but could also be high blood pressure. go see a doc!

  5. #5
    shrunkennutz116's Avatar
    shrunkennutz116 is offline Associate Member
    Join Date
    Jan 2004
    Location
    dirty to tallyho
    Posts
    364
    Quote Originally Posted by ***xxx***
    could be the ephedrine but could also be high blood pressure. go see a doc!
    i agree

  6. #6
    znak's Avatar
    znak is offline Senior Member
    Join Date
    Apr 2003
    Location
    Back in from the Cold
    Posts
    1,996
    Drop the eca immediately.

    Go to Long's and buy a blood pressure gauge (about $80, get one that comfortably goes around your biceps).

    Check you bp, morning, noon and before bed. If your bp is high, all three times, see a doc.

    The bp meter is a good thing to have if you are using AAS anyway. AAS and eca can be a real bad combination, both raise your bp.

  7. #7
    juicelee is offline Associate Member
    Join Date
    Apr 2004
    Posts
    301
    ok i will do so guys thank you very much.....The eca stack has just been recently added

    no this is like my hmmmm i lost count: cycle prolly like 15th

    I had just taken my adex about an hour ago and i can breath normal now but Im gonna go get a bp monitor for sure and ill let u guys know....the adex worked tho thanks guys ill keep u posted

  8. #8
    Join Date
    Nov 2001
    Posts
    1,668
    could be edema (particularly if the dex helped) or an allergy to one of the oils or contaminents (particularly if UG).

    some labs use peanut oil, to which you may have an allergy.

    could also be a low grade infection.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •